MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.3 ML EXT SET BIFUSE PUR STANDARDBORE/SMALLBORE W/CLAVE¿ CLE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.3 ML EXT SET BIFUSE PUR STANDARDBORE/SMALLBORE W/CLAVE¿ CLE; STOPCOCK, I.V. SET
Catalog Number MC330716
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
An event involved a 102" (259 cm) appx 8.3 ml ext set bifuse pur standardbore/smallbore w/clave¿ clear, spiros¿ w/red cap, dual check valve, 1.2 micron filter, luer lock reported that the 1.2-micron filter adjacent to the 2-way valve leaking.There was unknown patient involvement and unknown patient harm / injury reported.
 
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.Additional reporter details: (b)(6).
 
Additional Manufacturer Narrative
Additional information d9 section.Complaint of leaks on item mc330716 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.Lot history review was conducted and no non-conformities were found that would have led to the reported condition on the complaint.
 
Additional Manufacturer Narrative
B5 - describe event or problem - updated with additional information.
 
Event or Problem Description
An event involved a 102" (259 cm) appx 8.3 ml ext set bifuse pur standardbore/smallbore w/clave¿ clear, spiros¿ w/red cap, dual check valve, 1.2 micron filter, luer lock reported that the 1.2-micron filter adjacent to the 2-way valve leaking.No patient harm reported.Yes, patient involved.

Brand Name
102" (259 CM) APPX 8.3 ML EXT SET BIFUSE PUR STANDARDBORE/SMALLBORE W/CLAVE¿ CLE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23799933
Report Number9617594-2025-02307
Device Sequence Number9360388
Product Code FMG
UDI-Device Identifier00887709127364
UDI-Public(01)00887709127364(17)300501(10)14425342
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330716
Device Lot Number14425342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/24/2026
02/24/2026
Initial Report FDA Received Date12/14/2025
Supplement Report FDA Received Date03/06/2026
04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown